# SDR ASMF200406004

- Difficulty date: June 4, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 31,802 hours, 22,170 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Relay
- Part number: VS534
- Condition: Failed
- Location: Glide Slope
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING ENGINE START, VHF NAV NR 1 FAILED. VHF NR 1 CONTROL PANEL, DFGC AND VOR RECEPTOR WERE REPLACED AND FAIL CONTINUE.  ENGINE WAS SHUTDOWN AND HIGH FREQUENCY ON LT GENERATOR WAS DETECTED. LT GENERATOR WAS INOPERATIVE AND AIRCRAFT WAS SENT TO THE HANGAR. DURING OVERNIGHT SERVICE, RELAY R2-47 WAS REPLACED IAW WDM 24-23-00 AND TEST WAS PERFORMED IAW MM 34-32-00, ALL CORRECT.
